# SDR CA130620006

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,595 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 214664
- Condition: Warped
- Location: Nr 4 Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT, THE ACFT FOLLOWING NOTED THAT THIS ACFT APPEARED TO HAVE A FLAT TIRE ON THE RT SIDE.  THE ACFT RETURNED TO THE GATE BUT STOPPED SHORT OF THE GATE AS THEY COULD MOVE NO FURTHER DUE TO THE NR 4 BRAKE BEING SEIZED.  INVESTIGATION FOUND THE NR 4 BRAKE UNIT WARPED AND SEIZED FROM OVERHEATING.  THE NR 4 MAIN WHEEL FUSIBLE PLUGS HAD RELEASED ALLOWING THE TIRE TO DEFLATE.  THE NR 3 MAIN WHEEL TIRE FAILED DURING THE RETURN TAXI.  THE NR 4 BRAKE UNIT AND BOTH WHEELS WERE REPLACED. THE ANTI-SKID SYS HAS BEEN TESTED WITH NFF.
